# SDR CALA2024083002338

- Difficulty date: August 27, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 87,812 hours, 12,337 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8252092
- Part serial: 200101087
- Condition: Faulted
- Location: Right
- Part time: 81,203 hours, 11,464 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON GROUND DURING PUSH GND CREW REPORTED SPARKS FROM PACK BAY AREA AND CREW SMELLED SMOKE, AND NOTED A STATUS MESSAGE ''R ACM''.R ACM RMEOVED AND A TURBINE BLADE WAS MISSING, THE ACM SHAFT WAS SEIZED. INSPECTIONS OF PACK BAY AREA CARRIED OUT NIL FINDINGS. NEW ACM FITTED, TESTS CARRIED OUT - TESTS PASS. NO LEAKS, NO FUMES IN AIRCRAFT. R/H AIR CYCLE MACHINE REMOVED IAW AMM 21-51-03-004-001-001, ON INSPECTION TURBINE BLADE MISSING FROM ACM, NO FURTHER DAMAGE ADD EMP:U401977,U403720,U405168 FOUND IN FIDH OR OTHER COMPONENTS, REPLACEMENT ACM FITTED IAW AMM 22-51-03-404-031-001 PARA 3G EXCLUDING FITMENT OF T1 INLET DUCT & REINSTALL OF TURBINE BYPASS VALVE.  APPLICABLE TESTS ON THE RIGHT CTC CARRIED OUT FOR ALL THE RIGHT PACK COMPONENTS THAT WERE REMOVED AND REFITTED (PACK TEST AND PNEUMATIC TEST). TEST SHOWS PASS ON THE CTC AND NO LEAKS WERE NOTED ON THE PACK AND APPLICABLE COMPONENTS. PACK OPERATION SHOWS NORMAL INDICATIONS ON THE MAINTENANCE PAGE, ''R ACM'' STATUS MSG NO LONGER PRESENT. MEL RESTORATION CARRIED OUT, AIRCRAFT SERVICEABLE.
